The Ranges of Certain Convolution Operators.
Mathematica Scandinavica, Tome 15 (1964), pp. 147-155
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__15_165899,
author = {Edwin Hewitt},
title = {The {Ranges} of {Certain} {Convolution} {Operators.}},
journal = {Mathematica Scandinavica},
pages = {147--155},
year = {1964},
volume = {15},
zbl = {0135.36002},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__15_165899/}
}
Edwin Hewitt. The Ranges of Certain Convolution Operators.. Mathematica Scandinavica, Tome 15 (1964), pp. 147-155. http://geodesic.mathdoc.fr/item/MS2_1964__15_165899/